# SDR CA190311030

- Difficulty date: February 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: CC670386011
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON INSPECTION, CRACKED FOUND ON MAIN SERVICE DOOR.
